Discussions By Condition: I cannot get a diagnosis.

Pins and Needless/Numbness in Legs/Arms/Face

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: alagirir
  • November 23, 2008
  • 10:54 PM


I am 28 years Male and I am healthy until September'08. I never been to hosiptal before. Suddenly I got Pins and Needles in Legs last month. I went for my an check up and my dcotor did the blood test and MRI (For My spinal Cord). The blood test shows that I have very low level(180) vitamin B12 level. He told me to take B12 injections for 7 days, after that montly injections. I took the injection for 7 days and I was feeling better.

But again I am getting the Pins and Needles in left side of the face andalso i have the irritation feeling in my left eye for the past 3 days. I am getting the numbness feeling in my left hand and sometime sin my leg. The MRI scan looks good, except some minor disc bulges in L3-L4 level. Also I have done the X-ray for my neck and there are no negative results.

Anyone have the same type of symptoms? I am really worried about my future and I can't concentrate on my work and I can't sleep well during the night time due to this problem. What is the root cuase for these problem. Is there any problem in my nerves?

BTW, I have a minor accident 2 months back and I lost my 3 teeth. My doctor fixed artifical teeth. I hope these problem are not related to this incident.


Reply Flag this Discussion

3 Replies:

  • I would suggest going to a chiropractor as well as a visit to your primary doctor. Some people have some apprehension about the usefulness of a chiropractor but I have known many people to get great results. The problems could be related to your bulged disks which may have gotten worse over time. Another option could be nerve related pinching or even nerve damaged.
    Anonymous 42,789 Replies
    • November 24, 2008
    • 06:26 AM
    • 0
    Flag this Response
  • Get checked for celiac disease. Also, try here. There are several causes of B12 deficiency listed within the article: http://www.aafp.org/afp/20030301/979.html
    aquila 1,263 Replies
    • November 24, 2008
    • 06:59 PM
    • 0
    Flag this Response
  • yes, it sure could be related to that accident. Hope you have a claim in. I agree with the suggestion of a chiropractor, but you need a special one so ask around for references. In the meantime, drink plenty of water; you might not be getting enough. Keep in mind you only have a year to sue who ever caused the accident, so hope you have already been in touch with a lawyer since you lost three teeth...even if you caused the accident yourself, your insurance has to pay you for your pain and suffering.
    Monsterlove 2,921 Replies
    • November 25, 2008
    • 06:18 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?